Since this seems to be a very active topic and is relevant to many people, I have done some homework on this.
The long and the short of it is that it depends who you ask as to whether the forumlation has changed. As I understand it, there is a new manufacturer (hence the new appearance). The old manufacturer claims that the forumula has not changed and the new manufacturer claims it has. Given that there seems to be many people suffering instability from the 'new' dilantin, it seems sensible to conclude that it has changed, however I stress that I dont know this for certain.
My recommendation is that if you are at all worried about this or you are having issues regarding the medication (old or new) that you contact your local pharmacist who should be able to tell you about the chemical make up of both versions.
Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
"A gold medal is a wonderful thing. But if your not enough without it, you will never be enough with it." - Irvine Blitzer (John Candy) in Cool Runnings
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
Help support the forums so we can support you: https://www.healingwell.com/donate